# SDR 98ZZZX3815

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270KA
- Make and model: Braero HS125700A
- Aircraft serial: NA0307
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10246429
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B, G

## Discrepancy

ON A DEAD HEAD LEG FRM OXC TO RAP WHILE CLIMBING THROUGH 31,000 FEET, THE CABIN ALTITUDE STARTED TO CLIMB AND COULD NOT BE CONTROLLED WITH THE PRESSURIZATION CONTROLLER.  A DESCENT WAS INITIATED AND THE FLIGHT DECK HEAT WAS TURNED ON, THE CABIN ACCENT WAS LIMITED TO 13,000 FEET.  THE PASSENGER MASKS DEPLOYED NORMALLY.  THE FLIGHT DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  THE CABIN PRESSURIZATION CONTROLLER WAS CHANGED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
